# SDR HNAA2011112300398

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,783 hours, 53,740 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 85711503001
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A 2 C-CHECK, WHILE PERFORMING A VISUAL INSPECTION OF RT WING AREA (STA YW45.00 TO WING BOX OTBD END) IAW WORK CARD 04-55-31I, RT WING OTBD SPOILER ACTUATOR BRACKET FOUND CRACKED.
